# SDR SWIA200412770

- Difficulty date: January 13, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 6,160 hours, 5,487 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT WINDSHIELD CRACKED (OUTER PLY) ON CLIMBOUT.  RETURNED TO AIRPORT.  REPLACED RIGHT WINDSHIELD IAW MM 56-00-00 AND RII CARD RII 56-402.  P/N:  NP-13, S/N OFF:  01094H4926.
